Translator Disclaimer
Febuary 2020 Minimal index of bicyclic biquadratic number fields
Tímea Arnóczki, Gábor Nyul
Rocky Mountain J. Math. 50(1): 1-8 (Febuary 2020). DOI: 10.1216/rmj.2020.50.1

Abstract

T. Nakahara proved that the set of minimal indices of bicyclic biquadratic number fields with field index 1 is unbounded. We strengthen his result by showing that this set just coincides with the set of positive integers, and every positive integer occurs infinitely many times as minimal index of totally complex bicyclic biquadratic number fields. Moreover, we study the analogous problem for all the other possible values of the field index.

Citation

Download Citation

Tímea Arnóczki. Gábor Nyul. "Minimal index of bicyclic biquadratic number fields." Rocky Mountain J. Math. 50 (1) 1 - 8, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.1

Information

Received: 30 January 2019; Revised: 17 July 2019; Accepted: 27 July 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07201550
MathSciNet: MR4092540
Digital Object Identifier: 10.1216/rmj.2020.50.1

Subjects:
Primary: 11D57, 11R16

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top